Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Homogeneous Fourier multipliers in the plane

Authors: Javier Duoandikoetxea and Adela Moyua
Journal: Proc. Amer. Math. Soc. 112 (1991), 441-449
MSC: Primary 42B15
MathSciNet review: 1057743
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a homogeneous of degree zero function on the plane, we study conditions on the first derivative of its restriction to the unit circle in order to deduce that it is an $ {L^p}$-multiplier.

References [Enhancements On Off] (What's this?)

  • [1] M. Christ, J. Duoandikoetxea, and J. L. Rubio de Francia, Maximal operators related to the Radon transform and the Calderón-Zygmund method of rotations, Duke Math. J. 53 (1986), 189-209. MR 835805 (88d:42032)
  • [2] W. C. Connet and A. L. Schwartz, A remark about Calderón's upper $ s$ method of interpolation (Proc. of the Conf. on Interpolation Spaces and Allied Topics in Analysis), Lecture Notes in Math., vol. 1070, Springer-Verlag, 1984. MR 760474 (86b:46123)
  • [3] J. Duoandikoetxea, Weighted norm inequalities for homogeneous singular integrals, preprint. MR 1089418 (93f:42030)
  • [4] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • [5] A. Nagel, E. M. Stein, and S. Wainger, Differentiation in lacunary directions, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 1060-1062. MR 0466470 (57:6349)
  • [6] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15

Retrieve articles in all journals with MSC: 42B15

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society